MathSciNet Relay Station
MathSciNet bibliographic data
MR2084399 32A38 (32F18 32T25 46J15)
Bharali, Gautam On peak-interpolation manifolds for $A(\Omega)$ for convex domains in $\Bbb C^n$. Trans. Amer. Math. Soc. 356 (2004), no. 12, 4811–4827.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement